# SDR TWAA0005203

- Difficulty date: April 4, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N682TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 948 hours, 539 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: PR2
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PORTABLE FLASHLIGHT AT THE LEFT SIDE NUMBER 1 CABIN DOOR WAS INOPERATIVE.  REPLACED THE LAMP.
